MathSciNet Relay Station
MathSciNet bibliographic data
MR1936867 90B05 (90C70)
Li, Lushu; Kabadi, S. N.; Nair, K. P. K. Fuzzy models for single-period inventory problem. Fuzzy Sets and Systems 132 (2002), no. 3, 273–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement